# SDR DXTA2022032358870

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 3,443 hours, 2,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: CBS281
- Part serial: 5195M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL EMERGENCY LIGHTS FUNCTION NORMALLY AND BRIGHTLY WITH THE EMER LTS SWITCH IN THE ON POSITION AND ALL OF THEM EXTINGUISH WHEN THE SWITCH IS MOVED TO THE ARM POSITION PRIOR TO TURNING ON THE BATTERIES.  THEY SHOULD STAY ON UNTIL BATTERIES ARE TURNED ON.
